| Model Number |
ACU0T0 |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.Fold lines/marks may occur with the use of an unqualified viscoelastic, if inadequate viscoelastic is placed in the device, if the lens is advanced quickly initially and then slower to stay within the "at least 7 seconds" ifu target or if the operating room temperature is too cold (less than 18°c/ 64°f: the lens is less tolerant of faster than recommend advancement).Any of the above listed causes alone or in combination may create the observed damaged.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported during the intraocular lens implantation there were folds observed on the lens.There was no harm to the patient and the lens remains implanted.Additional information has been requested.